An Exact Inequality of Jackson-Chernykh Type for Spline Approximations of Periodic Functions
- 1 Downloads
We establish the inequality with exact constant for spline approximations of periodic functions which is similar to the Jackson-Chernykh inequality for approximations by trigonometric polynomials. We study the question of the least step in the obtained inequality.
KeywordsJackson inequality exact constant splines
Unable to display preview. Download preview PDF.
- 1.Chernykh N. I., “On the Jackson inequality in L 2,” Proc. Steklov Inst. Math., vol. 88, 75–78 (1967).Google Scholar
- 2.Korneichuk N. P., Exact Constants in Approximation Theory [Russian], Nauka, Moscow (1987).Google Scholar
- 3.Arestov V. V. and Chernykh N. I., “On the L 2-approximation of periodic functions by trigonometric polynomials,” in: Approximation and Function Spaces (Proc. Conf. Gdansk, 1979), North-Holland, Amsterdam, 1981, 25–43.Google Scholar